AMS eContent Search Results
Matches for: msc=(58F36) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Weigu Li and Kening Lu. Rotation numbers for random dynamical systems on the circle. Trans. Amer. Math. Soc. 360 (2008) 5509-5528. MR 2415083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Basto-Gonçalves and I. Cruz. Analytic linearizability of some resonant vector fields. Proc. Amer. Math. Soc. 129 (2001) 2473-2481. MR 1823934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Yu. Ilyashenko and Weigu Li. Normal forms for unfoldings of saddlenodes. Math. Surveys Monogr. 66 (1998) 253-280.
Book volume table of contents
View Article: PDF

[4] Yu. Ilyashenko and Weigu Li. Bifurcations of homoclinic trajectories of hyperbolic saddles. Math. Surveys Monogr. 66 (1998) 181-209.
Book volume table of contents
View Article: PDF

[5] Yu. Ilyashenko and Weigu Li. Bifurcations in the plane. Math. Surveys Monogr. 66 (1998) 69-82.
Book volume table of contents
View Article: PDF

[6] Yu. Ilyashenko and Weigu Li. Introduction. Math. Surveys Monogr. 66 (1998) 1-29.
Book volume table of contents
View Article: PDF

[7] Yu. Ilyashenko and Weigu Li. Preliminaries. Math. Surveys Monogr. 66 (1998) 31-68.
Book volume table of contents
View Article: PDF

[8] Yu. Ilyashenko and Weigu Li. Homoclinic tori and Klein bottles of nonhyperbolic periodic orbits: Noncritical case. Math. Surveys Monogr. 66 (1998) 109-157.
Book volume table of contents
View Article: PDF

[9] Yu. Ilyashenko and Weigu Li. Normal forms for local families: Hyperbolic case. Math. Surveys Monogr. 66 (1998) 235-251.
Book volume table of contents
View Article: PDF

[10] Yu. Ilyashenko and Weigu Li. Nonlocal Bifurcations. Math. Surveys Monogr. 66 (1998) MR MR1650842.
Book volume table of contents   

[11] Yu. Ilyashenko and Weigu Li. Homoclinic orbits of nonhyperbolic singular points. Math. Surveys Monogr. 66 (1998) 83-108.
Book volume table of contents   
View Article: PDF

[12] Yu. Ilyashenko and Weigu Li. Homoclinic torus of a nonhyperbolic periodic orbit: Semicritical case. Math. Surveys Monogr. 66 (1998) 159-180.
Book volume table of contents   
View Article: PDF

[13] Yu. Ilyashenko and Weigu Li. Elements of hyperbolic theory. Math. Surveys Monogr. 66 (1998) 211-234.
Book volume table of contents   
View Article: PDF

[14] Amadeu Delshams, Vassili Gelfreich, Àngel Jorba and Tere M. Seara. Lower and upper bounds for the splitting of separatrices of the pendulum under a fast quasiperiodic forcing. Electron. Res. Announc. Amer. Math. Soc. 3 (1997) 1-10. MR 1433179.
Abstract, references, and article information   
View Article: PDF

[15] Patrick Bonckaert. Partially hyperbolic fixed points with constraints. Trans. Amer. Math. Soc. 348 (1996) 997-1011. MR 1321568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Michael Field. Symmetry breaking for compact Lie groups. Memoirs of the AMS 120 (1996) MR 1317939.
Book volume table of contents   

[17] N. Namachchivaya and Naresh Malhotra. Normal forms and homoclinic chaos: Application to structural systems. Fields Institute Communications 4 (1995) 253-271.
Book volume table of contents
View Article: PDF

[18] Gerard Iooss. A codimension $2$ bifurcation for reversible vector fields. Fields Institute Communications 4 (1995) 201-217.
Book volume table of contents
View Article: PDF

[19] Richard McGehee and Bruce Peckham. Determining the global topology of resonance surfaces for periodically forced oscillator families. Fields Institute Communications 4 (1995) 233-251.
Book volume table of contents
View Article: PDF

[20] Heinz Hanßmann. Normal forms for perturbations of the Euler top. Fields Institute Communications 4 (1995) 151-173.
Book volume table of contents
View Article: PDF

[21] William F. Langford and Wayne K. Nagata (Editors). Normal Forms and Homoclinic Chaos. Fields Institute Communications 4 (1995) MR MR1350540.
Book volume table of contents

[22] Martin Krupa and Ian Melbourne. Nonasymptotically stable attractors in $O(2)$ mode interactions. Fields Institute Communications 4 (1995) 219-232.
Book volume table of contents
View Article: PDF

[23] Robert Corless. Bifurcation in a flow-induced vibration model. Fields Institute Communications 4 (1995) 43-59.
Book volume table of contents
View Article: PDF

[24] H. Broer, Shui-Nee Chow, Yong Kim and G. Vegter. The Hamiltonian double-zero eigenvalue. Fields Institute Communications 4 (1995) 1-19.
Book volume table of contents
View Article: PDF

[25] Pascal Chossat and Michael Field. Geometric analysis of the effect of symmetry breaking perturbations on an $O(2)$ invariant homoclinic cycle. Fields Institute Communications 4 (1995) 21-42.
Book volume table of contents
View Article: PDF

[26] A Vanderbauwhede and Jan-Cees Van Der Meer. A general reduction method for periodic solutions near equilibria in Hamiltonian systems. Fields Institute Communications 4 (1995) 273-294.
Book volume table of contents
View Article: PDF

[27] Martin Golubitsky, Jerrold Marsden, Ian Stewart and Michael Dellnitz. The constrained Liapunov-Schmidt procedure and periodic orbits. Fields Institute Communications 4 (1995) 81-127.
Book volume table of contents
View Article: PDF

[28] Ale Homburg. Homoclinic intermittency. Fields Institute Communications 4 (1995) 191-200.
Book volume table of contents
View Article: PDF

[29] Thomas Bridges, Richard Cushman and Robert Mackay. Dynamics near an irrational collision of Eigenvalues for symplectic mappings. Fields Institute Communications 4 (1995) 61-79.
Book volume table of contents
View Article: PDF

[30] Gyorgy Haller and Stephen Wiggins. Whiskered tori and chaos in resonant Hamiltonian normal forms. Fields Institute Communications 4 (1995) 129-149.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 33 found      Go to page: 1 2